# SDR DU4R2007119

- Difficulty date: April 21, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N637DL
- Make and model: Boeing 757232
- Aircraft serial: 23760
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: S113N1031
- Part serial: 0019
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED RT MLG AFT TRUNNION BEARING AND HOUSING.  REPAIRED BY REMOVING AND REPLACING TRUNNION BEARING AND HOUSING WITH P/N NR S113N103-05 S/N K05639 IAW B757 MM 57-54-07.
